Reconstruction of higher-dimensional function fields

Research output: Contribution to journalArticle

Abstract

We determine the function fields of varieties of dimension ≥2 defined over the algebraic closure of IFp, modulo purely inseparable extensions, from the quotient by the second term in the lower central series of their pro-l Galois groups.

Original languageEnglish (US)
Pages (from-to)185-204
Number of pages20
JournalMoscow Mathematical Journal
Volume11
Issue number2
DOIs
StatePublished - 2011

Keywords

  • Function fields
  • Galois groups

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Reconstruction of higher-dimensional function fields'. Together they form a unique fingerprint.

  • Cite this